# SDR SWAA2015110245537

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 76,762 hours, 64,965 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 654645170A
- Part serial: MA14468
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLIGHT SPOILER BOARD, UPPER SKIN PANEL DELAMINATED.  R & R NR 6 SPOILER IAW AMM.
